I have a huge, hard bump after Voluma lip injections. Is this swelling or was I botched?

I just had Voluma lip injections today to touch-up from the last time I had a different Juvederm injection. The right side of my top lip had more injected because of a natural gap they were trying to fill and make even. But now there’s a huge, hard bump on that side and it’s uncomfortable. Is this just swelling from having that area focused on so much? Or is it a botched job?

ANSWERS FROM DOCTORS (2)


Answered by Evolution MD

There is a possibility that it might be swelling but our recommendation is for you to follow up with the doctor who did the lip injections.

Published on Oct 25, 2018

Answered by Evolution MD (View Profile)

There is a possibility that it might be swelling but our recommendation is for you to follow up with the doctor who did the lip injections.

Published on Oct 25, 2018


Answered by Harry Glassman, M.D.

Too soon to know. The fact that it is painful brings to mind the possibility of a small hematoma (collection of blood) in the muscle of your lip. The good news is that the enzyme hyaluronidase can dissolve excess Voluma. I would wait 3-4 days before returning to see the person who did the injections or seek out a second opinion.

Published on Oct 23, 2018

Answered by Harry Glassman, M.D. (View Profile)

Too soon to know. The fact that it is painful brings to mind the possibility of a small hematoma (collection of blood) in the muscle of your lip. The good news is that the enzyme hyaluronidase can dissolve excess Voluma. I would wait 3-4 days before returning to see the person who did the injections or seek out a second opinion.

Published on Oct 23, 2018


Related Questions for Voluma

Have specific questions?
ASK A DOCTOR

Before & After Photos

Suggested Doctors

Sorry, there are no matching doctors in your area
Please choose a different location

,

,

See more Suggested Doctors

Related Articles